Skip to Content

What are the worst side effects of taking serequel?

Responses (7)

Anonymous 12 Nov 2010

Hello,

Please click on the link below to read about all possible seroquel side effects:

https://www.drugs.com/sfx/seroquel-side-effects.html

Take care.-

oxyaaron 12 Nov 2010

oh god. there are so many i took it for 3 years and dont even know which is worst i think this med should never be taken but then again it helps other people

Springer10 12 Nov 2010

I agree with you, Aaron. I took it over a year and had a bad reaction to it.

gretchanna 24 Nov 2010

I wish I had known before I started this drug that I would gain an extremely large amout of weight. I was willing to try it and see how it works, but in the 8 months I took it, I gained 42lbs. My mood benefitted from the medication, but I just couldn't hande being sluggish, sleeping 12 hours a day, and gaining that weight

cholemarie 25 Nov 2010

being tired and weight gain

cheerbear11 29 Nov 2010

I have to watch my blood sugar on Seroquel since I have a history of high blood sugar. My doctor said that Seroquel can raise blood sugar levels.

the prolonged "weird"feeling after the siesta and stumbling around like a drunk

Anonymous 4 Mar 2012

Hello coconutz58. Weight gain and fatique. Best regards,pledge

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions